# SDR IPXA2017060217803

- Difficulty date: May 16, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 27,468 hours, 15,615 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 114N25312
- Part serial: NSN
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12, RT MLG WW - AFT BULKHEAD, LOWER SUPPORT FITTING FOR INBD FLAP CARRIAGE HAS SPOTS OF CORROSION.  REMOVED CORROSION IAW SRM 51-10-02 AND EO B757-5310-64372-A.
